Last Monday (8/24/15) I woke up fine and drove to work fine. About 8:30a I started feeling strange. I had a buzz all over my body and my scalp was tingling. I felt HIGH. I first drank a lot of water and drank a Slimfast (for the vitamins). When that didn't help at all, I went to a MedCheck (urgent care) in the afternoon and had my TSH checked (I have hypothyroidism) and a full metabolic panel. Both were normal. The NP told me to take the rest of the day Monday and all of Tuesday off so I could get in with my PCP. I did and she was not helpful. She gave me a 6 day pack of prednisone in case I had inflammation. Wednesday night I had to go to the ER because my blood pressure was 189/109 (at my PCP Tuesday it was 120/90 so I think it was the steroids). They did a CT of my head and said there's no sign of stroke or hemorrhaging. I attempted to work Thursday but any time I get excited (good or bad) my lightheadedness gets much worse. I also have trouble swallowing (I can physically but mentally it's like I'm forgetting how.) I do not experience any headaches and most of the scalp tingling is gone.
When the symptoms started, I had barely started my only cup of coffee. Since, I have not had any caffeine.
I'm not on any meds other than Synthroid. I don't even take OTC meds unless I have severe pain. My diet was unchanged. However, back in 2006 I was in rough shape emotionally and had to go on antidepressants. I was given Wellbutrin 300 XL and Cymbalta 30mg.
THIS FEELS LIKE THE FIRST FEW DAYS OF WELLBUTRIN AND CYMBALTA.
My prednisone doses are over as of yesterday and my bp is still high but not nearly as high as Wednesday. 144/90
I have made a psychiatrist appointment because, frankly, I have no other ideas. My PCP won't indulge me and give me a referral to a neurologist. I need to know if I need to push this further to see a neurologist.
Dry mouth (possibly from prednisone)
Irritability (possibly from prednisone)
All over body buzz
Memory problems (lots of "Why did I just do this?" or "What was I doing?")
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.